Top answers from doctors based on your search:
Disclaimer

imodium for nausea

A 25-year-old male asked:
Dr. Christine Hom
30 years experience Pediatrics
Diarrhea: Increase fiber intake. The classical diet for children with diarrhea is abbreviated BRAT for -Bananas -Rice -Applesauce -Toast Good luck

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 52-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Mostly water: The lost weight was mostly water. If the diarrhea is gone and the person is back on normal diet, the lost weight will be made up in a week or so , if ... Read More
1
1 comment
1
1 thank
A 25-year-old female asked:
Dr. Doanh Nguyen, md, faaaai
14 years experience Allergy and Immunology
Discontinue Imodium (loperamide) : Imodium (loperamide) decrease bowel movement. Thus, it might stop diarrhea temporarily but it can cause paralysis of your bowel causing nausea even vo ... Read More
Dr. Stephen Hamilton
32 years experience Ophthalmology
Give it time: It sounds like you have gastroenteritis. It has only been one day. Give it a little time, as you recover your appetite will return.
2
2 thanks
A 67-year-old female asked:
Dr. Visalakshi Vallury
24 years experience Family Medicine
Test food allergy: Diarrhea, nausea and vomiting can sometimes be signs of food allergy or sensitivity. Keep a diet diary for two weeks noting the foods eaten and the s ... Read More
A female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Doctor can evaluate: It is not normal to have diarrhea, so one can look for the usual causes of temporary diarrhea, with temporary meaning it will go away in a day or a fe ... Read More
A 28-year-old male asked:
Dr. Sudeshan Govender
Specializes in Family Medicine
Yes: Can take the medazine and Imodium with hydrate solutions and bed rest . If not settling, please see your family physician.
1
1 thank
A 35-year-old female asked:
Dr. Andrea Brand
Specializes in Family Medicine
See a doctor: The problem could be infection or an inflammation of the bowel. Suggest you see a doctor for evaluation. An examination and testing will be needed to ... Read More
2
2 thanks
A 23-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Interaction: You may notice some sedation effect with that combination, but if you're having nausea and diarrhea you could take only the recommended doses and rest ... Read More
1
1 thank
A 21-year-old male asked:
Dr. Sabine Hazan
29 years experience Gastroenterology
You need a work up: you need stool studies to make sure you don't have an infection

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month